Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Can proteinuria be caused by drinking Monsters energy drink? Taking Benicar.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1992
Answered : 47 Questions
I Have Proteinuria, Can be caused by drinking Monsters energy drink? , I'm taking Benicar 20 mg fro treatment. If was not the energy drink, can I still consume this product?
Posted Fri, 13 Apr 2012 in Kidney Conditions
Answered by Dr. James M. Schwartz 39 minutes later
Hellos Mandyanes,

I am happy to answer your question.

Monster energy drink would not cause proteinuria. The main active ingredient in this drink is caffeine, comparable to a cup of coffee. Caffeine does not cause proteinuria.

The main causes of microalbumenuria are diabetes and hypertension. Other conditions can also cause proteinuria, but clarifying the cause can only be accomplished with a thorough physical exam and lab tests. I would also take notice of the blood "on your kidneys." If you mean, in your urine, then this is abnormal and requires further investigation by your doctor.

I hope this answers your question. If it does, please accept it. You may also ask follow up questions, if needed.

Dr. Schwartz
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor